MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM

ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM
Model Number 08057427190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results from the cobas c 503 analytical unit.The customer alleged there was interference from the patient's medications.This medwatch is for the calcium gen.2 assay.Refer to the medwatch with a1 patient identifier (b)(6) for the magnesium gen.2 assay.Patient 1: the initial magnesium gen.2 result was 0.149 mg/dl, and the initial calcium gen.2 result was - 0.101 mg/dl.This patient was being treated with isoprinosine.The sample was repeated using a cobas c501, and the magnesium result was 0.544 mg/dl.The calcium result was -0.0693 mg/dl.Patient 2: the initial magnesium result was 0.218 mg/dl, and the initial calcium was 1.18 mg/dl.This patient was being treated with cortizon.The sample was repeated using a cobas c501, and the magnesium result was 0.214 mg/dl.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
Additional information was provided clarifying that patient 1 occurred on (b)(6) 2025.Medwatch field b3 date of event was updated.Patient 2 occurred on (b)(6) 2025.
 
Additional Manufacturer Narrative
A general reagent problem could be excluded because calibration and quality control were acceptable.Due to the limited information provided, the investigation was unable to determine a specific root cause.There was no product problem identified.

Brand Name
CALCIUM GEN.2
Common Device Name
CALCIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23679878
Report Number1823260-2025-04896
Device Sequence Number9715830
Product Code CHW
UDI-Device Identifier07613336121092
UDI-Public07613336121092
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08057427190
Device Catalogue Number08057427190
Device Lot Number894309
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/04/2025
02/05/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/22/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1: ISOPRINOSINE.; PATIENT 2: CORTIZON.
Patient SexUnknown